# SDR USAASB01213

- Difficulty date: July 21, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS FOR THE RIGHT OVERWING EXIT SIGN, BULLNOSE LIHTS AT ROWS 5 AND 8 LEFT SIDE, CEILING EXIT SIGN AT ROW 7, RIGHT CEILING EXIT SIGN AT ROW 10 AND THE EXIT SIGN OVER FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK LOCATED IN THE CEILING ABOVE EXIT ROW 10, RIGHT SIDE.  OPERATIONAL CHECK GOOD.  (M)
